Academic Journals Database
Disseminating quality controlled scientific knowledge

Extracting complexity waveforms from one-dimensional signals

ADD TO MY LIST
 
Author(s): Kalauzi Aleksandar | Bojić Tijana | Rakić Ljubisav

Journal: Nonlinear Biomedical Physics
ISSN 1753-4631

Volume: 3;
Issue: 1;
Start page: 8;
Date: 2009;
Original page

ABSTRACT
Abstract Background Nonlinear methods provide a direct way of estimating complexity of one-dimensional sampled signals through calculation of Higuchi's fractal dimension (1

Tango Jona
Tangokurs Rapperswil-Jona

     Save time & money - Smart Internet Solutions